Frequent Dizziness And Cold Sweating During The 6th Month Of TB Treatment?
, I want to ask. I am a TB patient, I have been taking medicine for 5 months. Now entering the 6th month but lately I feel like the first 3 months of taking medication, my head is often dizzy and I often experience cold sweat both day and night. I wonder why? Does this have something to do with the medicine I take?
Hello Desyca, thank you for asking at HealthReplies.com.
Complaints that you feel can be a side effect of new drugs, but can also be caused by other conditions such as TB infection that has not healed, tension type headaches, vertigo, anemia (lack of blood) or non-specific viral infections.
To be sure, you should check your complaints further to the doctor to be examined directly, and also inform that you are currently in the treatment of pulmonary TB. Your doctor may suggest that you undergo additional tests to determine the possible cause of your condition. After making sure, then can be determined what therapy should be given.
In the meantime, keep your TB medication in accordance with the rules and do not miss anything so that your treatment is successful and does not repeat. It is also recommended to continue to maintain your nutrition and fluid intake during the treatment period. If the complaint is very disturbing, you can try taking paracetamol to help relieve symptoms with the appropriate dosage on the package.
I hope this helps.